# SDR UPS97823088

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 2810 · Fuel Storage
- Part: Aux Fuel Tank
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, RIGHT HAND FWD AUX TANK, LEADING EDGE HEAVILY CHAFED AT FILLET FAIR ING ATTACH POINT.  REMOVED DAMAGED IAW REO 013173, FABED FILLER AND DOUBLERS IAW REO 03173, ALODINED AND PRIMED ALL PARTS, REPAIRED IAW DC8 SRM 51-1-8, INSTALLED ALL REPAIR PARTS WET IAW REO 03173  DC8 51-1-12, 51-1-21 AND 51-1-20B.
